# SDR COMA0860105

- Difficulty date: February 2, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 21,429 hours, 18,165 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1105A
- Condition: Faulty
- Location: Nlg
- Part time: 21,430 hours, 18,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4957 - AFTER SELECTING GEAR UP, RECEIVED GEAR DISAGREE AND DOOR DISAGREE MESSAGES WITH MAIN GEAR UP, NOSE DOWN.  REPLACED NOSE GEAR PRIORITY VALVE.  NO FURTHER DEFECTS.
